American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Anthony To-Ming Lau and Ali Ülger. Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications. Trans. Amer. Math. Soc. 366 (2014) 4151-4171.
Abstract, references, and article information
View Article: PDF

[2] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[3] Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. On some random thin sets of integers. Proc. Amer. Math. Soc. 136 (2008) 141-150. MR 2350399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mats Erik Andersson. Integrable factors in compact Schur multipliers. Proc. Amer. Math. Soc. 133 (2005) 1469-1473. MR 2111947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David Grow and Kathryn E. Hare. The independence of characters on non-abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3641-3651. MR 2084087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. Lefèvre and L. Rodríguez-Piazza. $p$-Rider sets are $q$-Sidon sets. Proc. Amer. Math. Soc. 131 (2003) 1829-1838. MR 1955271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Eberhard Kaniuth and Anthony T. Lau. Spectral synthesis for $A(G)$ and subspaces of $VN(G)$. Proc. Amer. Math. Soc. 129 (2001) 3253-3263. MR 1845000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Peter Elias. A hierarchy of thin sets related to the boundedness of trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 3341-3347. MR 1707515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Raymond J. Grinnell. Lacunary sets based on Lorentz spaces. Proc. Amer. Math. Soc. 127 (1999) 3547-3556. MR 1610901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ching Chou and Guangwu Xu. The weak closure of the set of left translation operators. Proc. Amer. Math. Soc. 127 (1999) 465-471. MR 1468187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Daniel Li. A remark about $\Lambda(p)$-sets and Rosenthal sets. Proc. Amer. Math. Soc. 126 (1998) 3329-3333. MR 1459133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. K. Muraleedharan and K. Parthasarathy. On unions and intersections of sets of synthesis . Proc. Amer. Math. Soc. 123 (1995) 1213-1216. MR 1242096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ron C. Blei and James H. Schmerl. Combinatorial dimension of fractional Cartesian products . Proc. Amer. Math. Soc. 120 (1994) 73-77. MR 1160291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Daniel Li. A class of Riesz sets . Proc. Amer. Math. Soc. 119 (1993) 889-892. MR 1176071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. J. Grubb. Growth conditions for thin sets in Vilenkin groups of bounded order . Proc. Amer. Math. Soc. 119 (1993) 567-571. MR 1151811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Howard Becker, Sylvain Kahane and Alain Louveau. Some complete $\Sigma\sp 1\sb 2$ sets in harmonic analysis . Trans. Amer. Math. Soc. 339 (1993) 323-336. MR 1129434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Kathryn E. Hare and David C. Wilson. A structural criterion for the existence of infinite central $\Lambda(p)$ sets . Trans. Amer. Math. Soc. 337 (1993) 907-925. MR 1157613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Patrick N. Dowling. Some applications of convolution of operators on Banach spaces . Proc. Amer. Math. Soc. 116 (1992) 191-195. MR 1094499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. Dougherty and A. S. Kechris. Hausdorff measures and sets of uniqueness for trigonometric series . Proc. Amer. Math. Soc. 105 (1989) 894-897. MR 946633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kathryn E. Hare. An elementary proof of a result on $\Lambda(p)$ sets . Proc. Amer. Math. Soc. 104 (1988) 829-834. MR 964865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Valérie Tardivel. Ensembles de Riesz . Trans. Amer. Math. Soc. 305 (1988) 167-174. MR 920152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Russell Lyons. Singular measures with spectral gaps . Proc. Amer. Math. Soc. 104 (1988) 86-88. MR 958048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] A. Pełczyński. Commensurate sequences of characters . Proc. Amer. Math. Soc. 104 (1988) 525-531. MR 962823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jens Peter Reus Christensen and Pal Fischer. Joint continuity of measurable biadditive mappings . Proc. Amer. Math. Soc. 103 (1988) 1125-1128. MR 929436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Alexander S. Kechris and Russell Lyons. Ordinal rankings on measures annihilating thin sets . Trans. Amer. Math. Soc. 310 (1988) 747-758. MR 951888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2